# SDR DALA1221411501

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Slat
- Component: L/E Slat, Boeing
- Component part number: 114T410338A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 10 L/E SLAT I/B LOWER SURFACE FOUND DELAMINATED.  METAL HOT BOND REPAIR CARRIED OUT AS PER SRM 57-43-02 REPAIR 1 AND SRM 51-70-10, REPAIR 4, FIGURE 203, SHEET 3.
